Haymine 10 Tablets
Haymine Tablets provide relief from the symptoms of allergies such as hayfever, nettlerash and allergic rhinitis.
These symptoms, include sneezing, itching and runny nose, nasal congestion, red, itchy and watering eyes, and reddened skin.
Chlorphenirmine Maleate is an antihistamine which will relieve syptoms like runny nose, rashes and itching associated with hayfever and other allergic conditions.
Ephedrine Hydrochloride will reduce nasal congestion while counteracting some of the possible drowsiness that Chlorpheniramine may cause.
Haymine is a long-acting tablet that will provide relief from symptoms for up to 12 hours.
Drug Interaction Precautions :
Do not take Haymine if:
* You are allergic to p-hydroxybenzoic acid (parabens) or any of the ingredients
* You suffer from a heart condition
* You have high blood pressure
* You suffer from thyrotoxicosis (a thyroid disease)
* You are taking any medicines containing monoamine oxidase inhibitors for conditions such as depression or Parkinson's disease.
* You are expecting or breast feeding a baby.
Haymine many cause drowsiness. If you are affected do not drive or operate machinery.
Consult your doctor if you are already taking medicines such as tranquilisers, hypnotics or sleeping pills as this may make any drowsiness worse.
Alcohol will have a similar effect, avoid alcohol when taking Haymine.
If you suffer from asthma, you must consult your doctor before using this product.
Adults and children over 12 years of age should take one or two tablets daily; one in the morning on rising, and another one, if required at night before going to bed.
This medicine is not recommeneded for children under 12 years old.
If you miss your usual dose take a tablet as soon as you remember but do not take another tablet for at least 8 hours.
You should take Haymine only when required, to relieve symptoms of allergies.
If symptoms persist, consult your doctor or pharmacist (chemist).
In the event of an overdose, urgent medical attention must be sought immediately.
Haymine is designed to reduce the effects of drowsiness that certain antihistamines cause, however, some patients may still feel a little drowsy after taking Haymine and alcoholic drinks will make this worse.
Very rarely, you may also experience, for a short period, slight giddiness, rapid heartbeats and soome weakness in the muscles.
If any of these unwanted effects cause you discomfort, or if you experience any other effects please inform your doctor or pharmacist (chemist), as soon as possible.
Storing Haymine :
Keep your medicine out of the reach of children, in a safe place such as a medicine cabinet
Do not use after the expiry date printed on the carton
Haymine Tablets contains two active ingredients:
Chlorpheniramine Maleate BP 10mg and Ephedrin Hydrochloride Ph Eur 15mg. Chlorpheniramine is also known as Chlorphenamine. Haymine comes in blister packs of either 10 or 30 tablets.
The following ingredients are also used in the production of Haymine Tablets:
Hydroxypropylmethylcellulose, quinoline yellow, hardened castor oil, magnesium stearate and mixed esters of p-hydroxybenzoic acid.
|Is Prescription Drug||No|